Alert archive / Alabama / Wind Chill Advisories in 2014

Wind Chill Advisory 3, NWS Mobile, AL

January 7, 201410 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this wind chill advisory at Jan 7, 2014, 9:44 AM CST for 10 counties in Alabama; 5 counties in Mississippi. It was in force for 76 min.

The area

The counties it named.

The facts

Issued
Jan 7, 2014, 9:44 AM CST (15:44 UTC)
Expired
Jan 7, 2014, 11:00 AM CST
In force
76 min
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
-102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WWUS44 KMOB 071544
WSWMOB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
944 AM CST TUE JAN 7 2014

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM CST...

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071700-
/O.NEW.KMOB.WC.Y.0003.140107T1544Z-140107T1700Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
944 AM CST TUE JAN 7 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THIS MORNING. 

* TIMING...THROUGH 11 AM CST THIS MORNING

* WIND CHILLS...RANGING FROM 5 TO 10 DEGREES THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS LESS THAN 10 DEGREES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT
AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 7:25 AM CST, 2 hours 19 minutes earlier.

Area forecast discussion, Jan 7, 7:25 AM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
725 AM CST TUE JAN 7 2014

.FIRE UPDATE...A DRY ARCTIC AIRMASS WILL BRING VERY LOW DAYTIME
HUMIDITY AND AN INCREASED RISK OF WILDFIRES THIS AFTERNOON AND
PERSIST INTO WEDNESDAY. THEREFORE...IN ADDITION TO THE RED FLAG
WARNING THAT REMAINS IN EFFECT THIS AFTERNOON FOR SOUTHWEST
ALABAMA DUE TO RELATIVE HUMIDITY DROPPING TO LESS THAN 25 PERCENT
FOR FOUR OR MORE CONSECUTIVE HOURS...A RED FLAG WARNING HAS NOW BEEN
ISSUED FOR SOUTHWEST ALABAMA FROM 11 AM TO 5 PM ON WEDNESDAY.
AFTERNOON DISPERSIONS ARE FORECAST TO BE GENERALLY GOOD TODAY AND
FAIR ON WEDNESDAY. FOG NOT EXPECTED THROUGH MID WEEK. /22

&&

.PREV DISCUSSION... /ISSUED 530 AM CST TUE JAN 7 2014/

SHORT TERM [TODAY AND TONIGHT]...BROAD 1038 SFC RIDGE OF HIGH
PRESSURE CENTERED NEAR THE LA/MS BORDER THIS MORNING WILL MOVE
NORTHEAST TO THE TN RIVER VALLEY AND MID ATLANTIC STATES THROUGH 12Z
WED. AS THE SFC RIDGE SHIFTS EAST OF THE CWFA DURING THE DAY TODAY
THE STRONG COLD AIR ADVECTION THAT IS BRINGING THE UNSEASONABLY COLD
TEMPS TO THE REGION WILL BEGIN TO RETREAT NORTHWARD THIS AFTERNOON
AND OVERNIGHT POSSIBLE AFFECTING OVERNIGHT LOW TEMPS. LATEST MODEL
GUIDANCE SHOWS THIS PATTERN WELL WITH 925 MB TEMPS REBOUNDING FROM
-10 TO -12 C TO AROUND 0 C BY 06Z AND 1 TO 2 C BY 12Z WED. ALOFT A
MORE ZONAL FLOW DEVELOPS THROUGH TONIGHT SUPPORTING THE QUICK
REBOUND IN THE LOWER LEVELS ALSO. LATEST MODEL SOUNDINGS CONTINUE TO
SHOW HIGH BASE MOISTURE SUPPORTING THE CONTINUANCE OF SCT TO BKN
CIRRUS STREAMING EASTWARD ACROSS THE DEEP SOUTH. WITH THIS TONIGHTS
LOW TEMPS WILL HAVE TO BE A RESULT OF GOOD RADIATION COOLING AND
DECOUPLING AT THE SFC. THIS WILL LIKELY HAPPEN FOR MOST INLAND AREAS
WITH A LESSER CHANCE CLOSER TO THE COAST WHERE HIGHER SFC WINDS ARE
NOTED IN THE GUIDANCE. FOR NOW WILL CONTINUE TO LEAN TOWARDS THE
CURRENT FORECAST TEMPS FOR TONIGHT USING A BLEND OF THE CURRENT MAV
AND MET GUIDANCE THOUGH SOME ADJUSTMENTS WILL BE POSSIBLE ESPECIALLY
NEAR THE COAST WITH THE NEXT COUPLE OF MODEL RUNS. FOR NOW WE WILL
CONTINUE WITH HARD FREEZE WARNING FOR THE OVERNIGHT HOURS BUT SOME
ADJUSTMENT WILL BE POSSIBLE LATER TODAY. TODAYS HIGHS WILL RANGE
FROM THE LOWER TO MIDDLE 30S FOR THE NORTHERN HALF OF THE CWFA AND
IN THE MID TO UPPER 30S CLOSER TO THE COAST.
32/EE

[WEDNESDAY THROUGH THURSDAY NIGHT]...A WEST-SOUTHWESTERLY FLOW ALOFT
WILL PERSIST THROUGH THURSDAY AFTERNOON AND THEN BECOME MORE
SOUTHWESTERLY THURSDAY NIGHT AS A BROAD UPPER TROUGH OVER THE
CENTRAL CONUS LIFTS NORTHEASTWARD. A SURFACE RIDGE OF HIGH PRESSURE
ACROSS THE SOUTHEAST STATES AND NORTHERN GULF OF MEXICO WILL PERSIST
THROUGH THE REMAINDER OF THE SHORT TERM...MAINTAINING A LIGHT
NORTHEASTERLY TO EASTERLY LOW LEVEL WIND FLOW ACROSS THE FORECAST
AREA. IT WILL REMAIN DRY THROUGH THURSDAY AFTERNOON AS A DRY AIRMASS
REMAINS ACROSS THE REGION. INCREASING LOW LEVEL MOISTURE AND
OVER-RUNNING ABOVE THE COLD POOL WILL PROVIDE ENOUGH ISENTROPIC
ASCENT TO SUPPORT A 20 PERCENT CHANCE OF LIGHT RAIN THURSDAY
NIGHT...MAINLY EAST OF THE ALABAMA RIVER. A GRADUALLY RECOVERY FROM
THE RECORD SETTING COLD TEMPERATURES WILL ALSO OCCUR THROUGH MID
WEEK.

EXPECT HIGH TEMPERATURES WEDNESDAY TO RANGE FROM 45 TO 50 DEGREES.
LOWS WEDNESDAY NIGHT WILL RANGE FROM THE MID TO UPPER 20S INLAND
AREAS...WITH LOW TO MID 30S ALONG THE COASTAL SECTIONS. HIGH
TEMPERATURES THURSDAY WILL CLIMB TO BETWEEN 55 AND 60 DEGREES...WITH
LOWS THURSDAY NIGHT RANGING FROM 35 DEGREES NORTHERN ZONES TO THE
MID TO UPPER 40S SOUTHERN ZONES. /22

LONG TERM [FRIDAY THROUGH TUESDAY]...A DEEP MOIST SOUTHWEST FLOW
ALOFT WILL PERSIST ACROSS THE REGION BETWEEN AN UPPER HIGH PRESSURE
AREA OVER THE CARIBBEAN AND AN UPPER LOW PRESSURE AREA MOVING SLOWLY
EASTWARD ACROSS NORTHERN MEXICO. PRECIPITABLE WATER VALUES JUST
BELOW ONE INCH OVER THE FORECAST AREA WILL CLIMB TO NEAR 1.8 INCHES
BETWEEN THE TWO SYSTEMS FRIDAY NIGHT. STILL EXPECT MAINLY LIGHT
ISOLATED TO SCATTERED RAIN SHOWERS ACROSS THE ENTIRE FORECAST AREA
DURING THE DAY FRIDAY...WITH RAIN SHOWERS BECOMING NUMEROUS WEST OF
I-65 FRIDAY NIGHT AS THE COLD FRONT APPROACHES FROM THE NORTHWEST.
THERE WILL ALSO BE A CHANCE OF EMBEDDED THUNDERSTORMS WEST OF I-65
FRIDAY NIGHT. AREAS OF FOG MAY BE POSSIBLE FRIDAY NIGHT AS DEWPOINTS
IN THE LOWER TO MID 60S MOVE OVER THE COOL GULF WATERS. LARGE SCALE
LIFT WITH THE APPROACHING UPPER LOW PRESSURE AND SURFACE COLD FRONT
WILL KEEP NUMEROUS RAIN SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE
FORECAST AREA ON SATURDAY. PERIODS OF HEAVY RAIN ARE LIKELY. EXPECT
SCATTERED SHOWERS WITH POSSIBLE EMBEDDED ISOLATED THUNDERSTORMS
ACROSS THE ENTIRE FORECAST AREA THROUGH THE REMAINDER OF THE WEEKEND
AS THE SURFACE COLD FRONT STALL NEAR THE I-65 CORRIDOR. THE RAIN
WILL EVENTUALLY COME TO AN END ON MONDAY AS THE COLD FRONT PASSES
THROUGH THE FORECAST AREA...FOLLOWED BY DRY HIGH PRESSURE BUILDING
IN FROM THE NORTHWEST. /22

AVIATION [07.12Z KMOB/KBFM/KPNS TAF ISSUANCE]...VFR CONDITIONS
THROUGH 08.12Z. FEW TO SCT HIGH CLOUDS EXPECTED THROUGH THE FORECAST
PD. WINDS WILL BE MOSTLY NORTH AT 5 TO 10 KNOTS WITH SLIGHTLY HIGHER
GUSTS MAINLY THROUGH 07.18Z. 32/EE

MARINE...A STRONG SURFACE RIDGE OF HIGH PRESSURE CENTERED OVER THE
LOWER MISSISSIPPI RIVER VALLEY WILL SHIFT NORTHEAST TO THE TENNESSEE
RIVER AND MID ATLANTIC STATES THROUGH WEDNESDAY. NORTHERLY WINDS AND
SEAS WILL CONTINUE TO DIMINISH TODAY AND TONIGHT WITH THIS PATTERN
FOLLOWED BY A LIGHT TO MODERATE EASTERLY FLOW LATER IN THE WEEK.
EAST TO SOUTHEAST WINDS INCREASE FRIDAY IN ADVANCE OF THE NEXT COLD
FRONT WHICH IS FORECAST TO MOVE THROUGH THE MARINE AREA THIS
WEEKEND. SMALL CRAFT ADVISORIES WILL CONTINUE FOR THE OPEN GULF
WATERS OUT TO 60 NM THROUGH NOON TODAY. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      37  17  48  29  59 /  00  00  00  00  00
PENSACOLA   38  20  49  34  56 /  00  00  00  00  05
DESTIN      38  24  48  36  55 /  00  00  00  05  10
EVERGREEN   33  15  47  25  56 /  00  00  00  00  05
WAYNESBORO  34  13  48  23  56 /  00  00  00  05  05
CAMDEN      31  15  45  26  55 /  00  00  00  00  05
CRESTVIEW   35  15  49  27  57 /  00  00  00  00  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING UNTIL 10 AM TUESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     WIND CHILL ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     RED FLAG WARNING FROM NOON TUESDAY TO 5 PM TUESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

     HARD FREEZE WARNING FROM MIDNIGHT WEDNESDAY TO 7 AM WEDNESDAY
     FOR THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...
     CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...
     LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

     RED FLAG WARNING FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...HARD FREEZE WARNING UNTIL 10 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HARD FREEZE WARNING FROM MIDNIGHT WEDNESDAY TO 7 AM WEDNESDAY
     FOR THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL
     OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND
     OKALOOSA...INLAND SANTA ROSA...

     WIND CHILL ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...HARD FREEZE WARNING UNTIL 10 AM TUESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

     HARD FREEZE WARNING FROM MIDNIGHT WEDNESDAY TO 7 AM WEDNESDAY
     FOR THE FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...
     WAYNE...

     WIND CHILL ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Jan 7, 7:12 AM CST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
712 AM CST TUE JAN 7 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081315-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
712 AM CST TUE JAN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

DANGEROUSLY COLD WIND CHILL VALUES WILL FALL OFF INTO THE SINGLE
DIGITS THROUGH 9 AM CST THIS MORNING. A HARD FREEZE WILL CONTINUE
OVER THE ENTIRE FORECAST AREA THROUGH 10 AM CST THIS MORNING.

A HARD FREEZE IS AGAIN LIKELY TONIGHT AND EARLY WEDNESDAY FOR MOST
LOCATIONS IN THE FORECAST AREA.

A DRY ARCTIC AIRMASS WILL BRING VERY LOW DAYTIME HUMIDITY AND AN
INCREASED RISK OF WILDFIRES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE DRY ARCTIC AIRMASS WILL PERSIST INTO WEDNESDAY AND BRING VERY
LOW DAYTIME HUMIDITY AND AN INCREASED RISK OF WILDFIRES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-081315-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
712 AM CST TUE JAN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA WILL CONTINUE TO
GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH NOON TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:56 AM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more34 hr

Nearby

Wind Chill Advisories in Alabama, 2014Wind Chill Advisories in Mississippi, 2014Wind Chill Advisories in Florida, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.